# SDR UIEA2025082501140

- Difficulty date: August 25, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 86,230 hours, 17,294 cycles
- System (JASC): 2300 · Communications System
- Part: Antenna
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

COULD NOT RECEIVE ON EITHER HF RADIO. CONFIRMED WITH ATC W/ CPDLC THAT WE WERE TRANSMITTING.  REMOVED AND REPLACED HF RADIO ANTENNA IAW AMM 23-11-04. OPS CHECK GOOD.
